# SDR EISA99171

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: MS24586187
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FORWARD PIT DOOR LIGHT CAME ON AT TAKEOFF.  REMOVED AND REPLACED DOOR HANDLE BELL CRANK SPRING.  (M)
